# SDR WWQA20160303001

- Difficulty date: February 8, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N310
- Make and model: Gulstm GIV
- Aircraft serial: 1109
- Aircraft time: 11,554 hours, 4,643 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Loose
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

EN-ROUTE, AT APPROX 1 HOUR INTO FLIGHT AT A CRUISE LEVEL OF 430, THE CREW HAD AN  INDICATION OF A APU FIRE.  THE APU WAS NOT RUNNING.  THE CREW FOLLOWED THE AFM CHECKLIST & DISCHARGED THE FIRE BOTTLE & THE INDICATION REMAINED. AT THAT TIME THEY DECLARED AN EMER & DIVERTED.  ONCE THEY LANDED THE FIRE DEPARTMENT MEET THE ACFT & VERIFIED THERE WAS NO FIRE OR EVIDENCE OF A FIR.  TECHNICIANS WERE DISPATCHED TO THE ACFT & ALSO VERIFIED THERE WAS NO FIRE.  AFTER TROUBLESHOOTING THE PROBLEM, FOUND THAT THE APU INLET FIRE TEMP SENSOR HAD A LOOSE CONNECTION.
